Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 939062, 19 pages
http://dx.doi.org/10.1155/2008/939062
Research Article

Existence of Periodic Solutions for Integrodifferential Impulsive Periodic System on Banach Space

1College of Computer Science and Technology, Guizhou University, Guiyang, Guizhou 550025, China
2College of Science, Guizhou University, Guiyang, Guizhou 550025, China

Received 5 July 2008; Accepted 28 October 2008

Academic Editor: Agacik Zafer

Copyright © 2008 JinRong Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

JinRong Wang, X. Xiang, and W. Wei, “Existence of Periodic Solutions for Integrodifferential Impulsive Periodic System on Banach Space,” Abstract and Applied Analysis, vol. 2008, Article ID 939062, 19 pages, 2008. https://doi.org/10.1155/2008/939062.